# SDR CALA2025091008713

- Difficulty date: September 7, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N37427
- Make and model: Boeing 737924ER
- Aircraft serial: 37097
- Aircraft time: 53,092 hours, 18,807 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Limits
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOORS CAUTION CONTINUOUS LY ILLUMINATES EVERY FEW SECONDS WITH NO CHANGE IN DOOR STATUS PLACED FWD CARGO INDICATION LIGHT ON MEL,AS REQ.  RAN PSEU BITE CHECK REF 32-09 TASK 801 NO FAULTS FOUND INSPECTED DOOR PROXIMITY SENSOR IAW TASK 52-71-31-820-801 FOUND INDICIATION SWITCH AT .70 MEASURED OUT OF LIMITS ADJUSTED SWITCH TO .83 IN LIMITS OPS CK GOOD OF CARGO DOOR INDICATION.
